# SDR DALA2024031203242

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31925
- Aircraft time: 33,034 hours, 12,851 cycles
- Engine: Cfmint CFM567B27B1
- Engine time: 33,031 hours, 12,849 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 442653
- Part serial: BECW9711
- Condition: Inoperative
- Location: Lt Engine
- Part time: 26,382 hours, 18,027 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5021672) TAXIING OUT AFTER NORMAL ENGINE START WENT TO TRANSFER POWER AND LEFT ENGINE UN-COMMANDED SHUT DOWN. REMOVED AND REPLACED LEFT ENGINE FUEL PUMP AND HMU PER B737 AMM 73-11-01. MCC REQ LT SPAR VALVE ACTUATOR REPLACED ON LOG 5021674.
